Advanced Search
Article Contents
Article Contents
Early Access

Early Access articles are published articles within a journal that have not yet been assigned to a formal issue. This means they do not yet have a volume number, issue number, or page numbers assigned to them, however, they can still be found and cited using their DOI (Digital Object Identifier). Early Access publication benefits the research community by making new scientific discoveries known as quickly as possible.

Readers can access Early Access articles via the “Early Access” tab for the selected journal.

Relaxation in nonconvex optimal control problems described by evolution Riemann-Liouville fractional differential inclusions

  • *Corresponding author: Maojun Bin

    *Corresponding author: Maojun Bin

The Second author is supported by [NSF of Guangxi Grant (Nos. 2021GXNSFAA220130, 2022GXNSFAA035617)]

Abstract Full Text(HTML) Related Papers Cited by
  • In this paper, we are concerned with the minimization problem of an integral functional with integrand that is not convex in the control on solutions of a Riemann-Liouville fractional differential control system with mixed nonconvex feedback constraints on the control. At First, the existence results for Riemann-Liouville fractional semilinear differential control systems are discussed by using Schauder's fixed point theorem. Under some reasonable assumptions, we prove that the relaxation problem has an optimal solution, and that for each optimal solution there has a minimizing sequence of the original problem that converges to the optimal solution with respect to the trajectory, the control, and the functional in appropriate topologies simultaneously. Finally, we give an example to illustrate our main results.

    Mathematics Subject Classification: Primary: 49J15; Secondary: 49J40.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] J. P. Aubin and A. Cellina, Differential Inclusions: Set-Valued Maps and Viability Theory, Springer-Verlag, Berlin, New York, Tokyo, 1984. doi: 10.1007/978-3-642-69512-4.
    [2] E. J. Balder, Necessary and sufficient condition for $L_1$-strong-weak lower semicontinuity of integral functionals, Nonlinear Anal., 11 (1987), 1399-1404.  doi: 10.1016/0362-546X(87)90092-7.
    [3] E. Bazhlekova, Existence and uniqueness results for a fractional evolution equation in Hilbert space, Fract. Calc. Appl. Anal., 15 (2012), 232-243.  doi: 10.2478/s13540-012-0017-0.
    [4] M. J. BinH. Y. DengY. X. Li and J. Zhao, Properties of the set of admissible "state control" part for a class of fractional semilinear evolution control systems, Fract. Calc. Appl. Anal., 24 (2021), 1275-1298.  doi: 10.1515/fca-2021-0055.
    [5] M. J. Bin, Time optimal control for semilinear fractional evolution feedback control systems, Optimization, 68 (2019), 819-832.  doi: 10.1080/02331934.2018.1552956.
    [6] M. J. Bin and Z. H. Liu, Relaxation in nonconvex optimal control for nonlinear evolution hemivariational inequalities, Nonlinear Anal.: RWA., 50 (2019), 613-632.  doi: 10.1016/j.nonrwa.2019.05.013.
    [7] M. J. Bin and Z. H. Liu, On the "bang-bang" principle for nonlinear evolution hemivariational inequalities control systems, J. Math. Anal. Appl., 480 (2019), 123364.  doi: 10.1016/j.jmaa.2019.07.054.
    [8] J. Dixon and S. McKee, Weakly singular discrete gronwall inequalities, ZAMM·Z. angew. Math. Mech., 68 (1986), 535-544.  doi: 10.1002/zamm.19860661107.
    [9] I. Ekeland and R. Temam, Convex Analysis and Variational Problems, North-Holland, Amsterdam, 1976.
    [10] W. G. Glockle and T. F. Nonnenmacher, A fractional calculus approach of self-similar protein dynamics, Biophys. J., 68 (1995), 46-53.  doi: 10.1016/S0006-3495(95)80157-8.
    [11] N. Heymans and I. Podlubny, Physical interpretation of initial conditions for fractional differential equations with Riemann-Liouville fractional derivatives, Rheol. Acta., 45 (2006), 765-771.  doi: 10.1007/s00397-005-0043-5.
    [12] C. J. Himmelberg, Measurable relations, Fund. Math., 87 (1975), 53-72.  doi: 10.4064/fm-87-1-53-72.
    [13] S. C. Hu and N. S. Papageorgiou, Handbook of multivalued Analysis: Volume I Theory, Kluwer Academic Publishers, Dordrecht Boston, London, 1997. doi: 10.1007/978-1-4615-6359-4.
    [14] S. C. Hu and N. S. Papageorgiou, Handbook of Multivalued Analysis, Volume II: Applications, Kluwer Academic Publishers, Dordrecht Boston, London, 2000. doi: 10.1007/978-1-4615-4665-8_17.
    [15] A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies, 204, Elsevier Science B.V., Amsterdam, 2006.
    [16] S. Kumar and N. Sukavanam, Approximate controllability of fractional order semilinear systems with bounded delay, J. Differ. Equat., 252 (2012), 6163-6174.  doi: 10.1016/j.jde.2012.02.014.
    [17] J. H. Lightbourne and S. M. Rankin, A partial functional differential equation of Sobolev type, J. Math. Anal. Appl., 93 (1983) 328-337. doi: 10.1016/0022-247X(83)90178-6.
    [18] Y. J. Liu, Z. H. Liu, S. Peng and C. F. Wen, Optimal feedback control for a class of fractional evolution equations with history-dependent operators, Fractional Calculus and Applied Analysis, 25 (2022) 1108-1130. doi: 10.1007/s13540-022-00054-y.
    [19] Y. J. LiuZ. H. Liu and C. F. Wen, Existence of solutions for space-fractional parabolic hemivariational inequalities, Discrete and continuous dynamical systems series B, 24 (2019), 1297-1307.  doi: 10.3934/dcdsb.2019017.
    [20] Z. H. Liu and X. W. Li, Approximate controllability of fractional evolution systems with Riemann-Liouville fractional derivatives, SIAM J. Control Optim., 53 (2015), 1920-1933.  doi: 10.1137/120903853.
    [21] X. Y. LiuZ. H. Liu and X. Fu, Relaxation in nonconvex optimal control problems described by fractional differential equations, J. Math. Anal. Appl., 409 (2014), 446-458.  doi: 10.1016/j.jmaa.2013.07.032.
    [22] Z. H. Liu and N. S. Papageorgiou, Double phase Dirichlet problems with unilateral constraints, Journal of Differential Equations, 316 (2022), 249-269.  doi: 10.1016/j.jde.2022.01.040.
    [23] F. Mainardi, P. Paradisi and R. Gorenflo, Probability distributions generated by fractional diffusion equations, in Econophysics: An Emerging Science, Kluwer, Dordrecht, 2000. doi: 10.1016/S0378-4371(01)00647-1.
    [24] S. Migórski, Existence and relaxation results for nonlinear evolution inclusions revisited, J. Appl. Math. Stoch. Anal., 8 (1995), 143-149.  doi: 10.1155/S1048953395000141.
    [25] S. Migórski, Existence and relaxation results for nonlinear second order evolution inclusions, Discuss. Math. Differential Inclusions, 15 (1995), 129-148. 
    [26] N. S. Papageorgiou and N. Yannakakis, Extremal solutions and strong relaxation for nonlinear periodic evolution inclusions, Proceedings of the Edinburgh Mathematical Society, 43 (2000), 569-586.  doi: 10.1017/S0013091500021209.
    [27] I. PodlubnyFractional Differential Equations, Academic Press, San Diego, 1999. 
    [28] A. A. Tolstonogov, Relaxation in non-convex control problems described by first-order evolution equations, Mat. Sb., 190 (1999), 135-160.  doi: 10.1070/SM1999v190n11ABEH000441.
    [29] A. A. Tolstonogov, Relaxation in nonconvex optimal control problems with subdifferential operators, Journal of Mathematical Sciences, 140 (2007), 850-872.  doi: 10.1007/s10958-007-0021-9.
    [30] A. A. Tolstonogov, Relaxation in control systems of subdifferential type, Izvestiya: Mathematics, 70 (2006), 121-152.  doi: 10.1070/IM2006v070n01ABEH002306.
    [31] A. A. Tolstonogov and D. A. Tolstonogov, On the "bang-bang" principle for nonlinear evolution inclusions, Nonlinear Differ. Equ. Appl., 6 (1999), 101-118.  doi: 10.1007/s000300050067.
    [32] A. A. Tolstonogov and D. A. Tolstonogov, $L_p$-continuous extreme selectors of multifunctions with decomposable values: Existence theorems, Set-Valued Anal., 4 (1996), 173-203.  doi: 10.1007/BF00425964.
    [33] A. A. Tolstonogov and D.A. Tolstonogov, $L_p$-continuous extreme selectors of multifunctions with decomposable values: Relaxation theorems, Set-Valued Anal., 4 (1996), 237-269.  doi: 10.1007/BF00419367.
    [34] Y. Zhou and F. Jiao, Existence of mild solutions for fractional neutral evolution equations, Comput. Math. Appl., 59 (2010), 1063-1077.  doi: 10.1016/j.camwa.2009.06.026.
    [35] Y. ZhouL. Zhang and X. H. Shen, Existence of mild solution for fractional evolution equations, J. Integral Equat. Appl., 25 (2013), 557-586.  doi: 10.1216/JIE-2013-25-4-557.
    [36] J. Zhu, On the solution set of differential inclusions in Banach space, J. Differ. Equat., 93 (1991), 213-237.  doi: 10.1016/0022-0396(91)90011-W.
  • 加载中

Article Metrics

HTML views(67) PDF downloads(74) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint